T Nation

Androgel-Mood and Behavior Swings?

Anybody had a problem with anger and mood swings on Androgel 10g/day?

No you do not have roid rage from androgel. Your problems are much deeper than that, maybe in your mind the androgel gave you an excuse to act out, but I highly doubt that that happened from raising your test levels that much, but maybe I’m wrong.

Your an idiot. There is no such thing as roid rage, please read what Cy Wilson has written about it on this website. And Andrgel? WTF are you kidding that is such a low boost of Test-it will do almost nothing…

Roid rage is a myth. Some studies have actually shown that people with higher test are generally calmer than people with low test. I just think you’re stressed and its fucking with your head.

Regardless, that’s what my doctor called my behavior and change in temper.

[quote]dabaxter wrote:
Anybody else had these type of problems?[/quote]

[quote]dabaxter wrote:
Regardless, that’s what my doctor called my behavior and change in temper.[/quote]

LOL, some docs know little more than you do about HRT.

You remind me of the guy that takes creatine and says he feels like tearing down walls…

Hold on a minute guys, something else could be going on here. About 5 years ago I was on androgel (WAY before I ever did a cycle). I felt great for about three months, and then all of a sudden I got horrible mood swings and depression.

Later found out that estradiol had been building up, and my doc wasn’t bright enough to give me tamoxifen. So I talked to the doc about it, and he wouldn’t prescribe it to me. I had to stop taking the gel, and after a two-three weeks crappy withdrawal, I was back to my own self.

Six months later my T levels were HIGHER than they were on the gel by using natural means (diet, eliminating alcohol, stress reduction).
I am now done with my first cycle (500 mg Test E, with .5 a-dex eod). Never had any mood swings or anything like that.

You are taking a 10mg dose per day, not 10 grams.

Mood changes. One of the symptoms of low testosterone is a feeling of things being overwhelming which makes one intolerant and short tempered. Little annoyances become seem like problems. After testosterone levels are normalized, those same irritations are easy to ignore.

Sounds like your dose is ineffective, which is quite common for transdermals. Transdermals also lead to higher estrogen than injections. You need lab work to know where your T, FT and E levels are.

You complaint seems rare. Perhaps what test you are getting is getting waking you up and you were too repressed before to respond to much at all? But as others say, test does not do this, there is not enough test or you have some other problems to discover. Some antihistamines can make some irritable. Review all of your meds. Alcohol for me has a repressive effect that leaves me tired. I think that that is specific to TRT for me.

If your testes are shrinking and or sore, you need HCG 250IU EOD.

[quote]newbeast wrote:

Later found out that estradiol had been building up, and my doc wasn’t bright enough to give me tamoxifen. So I talked to the doc about it, and he wouldn’t prescribe it to me. I had to stop taking the gel, and after a two-three weeks crappy withdrawal, I was back to my own self.

[/quote]

That makes ALOT of sense.

To the original poster - you need a new doctor.

[quote]newbeast wrote:
Hold on a minute guys, something else could be going on here. About 5 years ago I was on androgel (WAY before I ever did a cycle). I felt great for about three months, and then all of a sudden I got horrible mood swings and depression.

Later found out that estradiol had been building up, and my doc wasn’t bright enough to give me tamoxifen. So I talked to the doc about it, and he wouldn’t prescribe it to me. I had to stop taking the gel, and after a two-three weeks crappy withdrawal, I was back to my own self.

Six months later my T levels were HIGHER than they were on the gel by using natural means (diet, eliminating alcohol, stress reduction).
I am now done with my first cycle (500 mg Test E, with .5 a-dex eod). Never had any mood swings or anything like that.[/quote]

What was your sex drive like at that time?

[quote]hotroxmax wrote:
Your an idiot. There is no such thing as roid rage, please read what Cy Wilson has written about it on this website. And Andrgel? WTF are you kidding that is such a low boost of Test-it will do almost nothing…[/quote]
Based on your non-relevant post, you appear to be the idiot.

[quote]redfish wrote:
hotroxmax wrote:
Your an idiot. There is no such thing as roid rage, please read what Cy Wilson has written about it on this website. And Andrgel? WTF are you kidding that is such a low boost of Test-it will do almost nothing…
Based on your non-relevant post, you appear to be the idiot.

[/quote]

As the opening post concerned anger and temper problems, I think that it was appropriate to refer to the “roid rage” myth. Others suggested that the poster did not have “roid rage” and this guy suggested that it was bogus to refer to “roid rage” in a fashion that suggested that implied its existence at all.

Do we have roid intolerance?